# SDR USA2008F00032

- Difficulty date: September 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT ROWS 20 TO 25 INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE.  SPLICED WIRES TOGETHER.  OPERATIONAL CHECK GOOD.  (K)
